# SDR AALA201703319030

- Difficulty date: March 30, 2017
- Submitted: April 1, 2017
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737823
- Aircraft serial: 31225
- Aircraft time: 5,358 hours, 2,067 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE IN AFT CABIN DOES NOT TEST CORRECTLY. INSTALLED SERVICEABLE MEGAPHONE IN AFT CABIN AND TESTED IAW AMM 25-64-00. OPS CKD OK. THE AIRCRAFT WAS NOT GROUNDED.
